# SDR AALA202211028936

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 61,788 hours, 36,573 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3737
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 335,758 hours, 20,160 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIGHT MUSTY ODOR ON DECENT SIMILAR CRAYONS OR WAX THAT WENT AWAY WITH NO ACTION BEING TAKEN BY THE FLIGHT CREW. THE ODOR RETURNED AFTER LANDING DURING TAXI IN AND AT THE GATE. MAINTENANCE FOUND EVIDENCE OF AN OIL LEAK ON THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
